About to start Clomid & Ovadrel


#1

I’m just wondering what i should expect with these two drugs. i know everyone’s different but i heard it makes you queit emotional. Thoughts or experiences would be appreicated :). i’m just trying to mentally prepare for this.

Thank you!!


#2

Well I hated being on Clomid personally!
The first round wasn’t so bad, but the second, third, and fourth were progressively worse and worse.

I had horrible hot flashes, bloating, and was very very emotional. The worst part of all though was that the Clomid caused my cycles (32-33days on average) to get longer and longer, with the longest being well over 50days. I also stopped producing mature follies, so I moved right on to injectable meds.

I’ve used gonal-f and follistim and responded MUCH better to them. I still had the bloating, and some emotional days but in general I felt MUCH better and always produced nice follies.

This is NOT the case for everyone though. There are lots of women who do respond to clomid well!


#3

clomid. I was on it a total of 7 times!!! the first time resulted in pregnancy, but we lost the baby at 8-9 weeks. then I had a D&C and started as soon as we could after that. 6 more times resulted in NOTHING and my periods were getting FUNKY! there were months that my fertility monitor showed i had NOT ovulated at all!

I truly didn’t mind clomid except for each successive failure was SO FRUSTRATING, but that’s the same for ALL fertility treatments!

I had no REAL clomid side effects…maybe a few little ones, but not too much…maybe a couple hot flashes and some moodiness…but the moodiness is hard to tell if it were from clomid or the stress of infertility!

as for ovidrel…I only have experience with it together with IVF. For me, no side effects with that either. Sorry, I don’t think I have much help for you, but maybe it is help…not everyone will get the symptoms or side effects and hopefully you’re one of THOSE! :slight_smile: :grouphug: and BEST OF LUCK!!!


#4

I had hot flashes on Clomid. Also, it thinned my lining. I didn’t have any moodiness outside of what I could easily attribute to the stress of the situation.

No side effects at all from Ovidrel.


#5

I have been taking clomid for the past four months. I went for a day 3 ultrasound yesterday and they are switching me to femara because they think the clomid is producing cysts?? I am not using ovidrel as I have been ovulating consistently the whole time. I have been using DHEA because they said my testosterone was too low and I have to do three novarel injections after my IUI’s because I’m not producing enough progesterone to sustain a pregnancy. All that to say the clomid has been doing it’s job and I have been producing good follicles, but apparently it may be causing cysts. The only other negative side effects I have noticed is weight gain and hot flashes, but I’m not positive that is the result of the clomid use or the other drugs or just the overall stress. Good luck to you and :babydust:


#6

Clomid

Ive completed 12 clomid 50mg - 150mg cycles, 3 months in a row with a forced 2 month break before starting again. 6 IUIs with clomid completed.

12 cycles of clomid is the max you can be on clomid I’ve been told by my fertility doctor. The side effects were moodiness throughout all 12 months & severe pain in my ovaries with the larger mg dosages.

We did have one pregnancy that end in miscarriage at 9weeks with 150mg clomid & IUI.

We have now moved on to superovulation IUI. :pray:


#7

me too!

epic - i am also getting ready to start!! dr says if all goes according to plan i should be getting my first iui right before christmas. i am super excited & feel like i’m finally getting started over here. the past 6 months have just been test after test!!
sending :pray: and :bsv: to you for a :bfp: !!!


#8

clomid thinned my lining and gave me cysts, but no other side effects. The ovidrel made me super tired and bloated, but nothing I couldn’t handle. Good luck!


#9

[quote=iwannabamommy]epic - i am also getting ready to start!! dr says if all goes according to plan i should be getting my first iui right before christmas. i am super excited & feel like i’m finally getting started over here. the past 6 months have just been test after test!!
sending :pray: and :bsv: to you for a :bfp: !!![/quote]

me too! good luck please let me know how you make out. I am pretty much going cross eyed looking this all up on the internet. i’ve decided to stop looking it up and try and go with the flow. i never thought i’d be so anxious to get my period. best of luck :slight_smile: :bsv: :cross:


#10

I am on my first cycle with Clomid. Headaches and very tired for about 3 days but nothing symptom-wise that I couldn’t handle. It worked on producing follies for me though - 3 of them at time of IUI.

One thing I was warned about though was that it thins your lining. And it happened to me. It made me really nervous. We had to take major steps to get my lining to 7.6mm today for the IUI (RE’s like it 8 to 12mm at time of trigger, mine was only 5.7mm at trigger).

I’ll never take Clomid again.

You should see what your RE thinks about Femara. Similar drug to Clomid without the lining issues, from what I’ve read.


#11

I have been on both Clomid and Ovidrel and had no side effects.
Had no side-effects on the drugs given to me for ICSI
However everyone responds differently. Good luck


#12

me too!! any little cramping i feel i am hoping its af but im sure it’s not (she never comes to visit, that’s part of the problem). getting b/w done on Fri to rule out bfp (haha thats funny) AND to make sure i ovulated (which i prob didn’t…another problem i seem to have) and then we will sort of induce af. i have learned a long time ago to stay off the internet with certain things b/c it just makes me crazy!! there is a TON of info out there and most of the time its all contradicting any way. i am aware of the possible side affects/risk associated with all of this…but if i dwell on it it will make me crazy. i am trying to take one day at a time and trying to destress myself. i am starting w/ massages & a twilight yoga class…AND i even just received my fertility bracelet i ordered online. its really pretty & the stones in it are said to promote fertility & well being. i normally don’t believe in that stuff but i figured it was only $15 and i’d give it a try - so i’m trying to keep the positive thoughts flowing as well!!
wow i just rambled. sorry!!!
keep in touch and let me know how your making out over there!!
:bsv:


#13

hate clomid

I personally hate being on clomid, if I could afford the injectios I would switch to those in a hearbeat. The first month on clomid was probably thr worst, I had hot flashes, nasusea (to the point where I couldnt eat) and I was so exhausted all the time, and it made me so dry no ewcm or any CM for that matter. Each month I have taken it, it has actually gotten better. Either that or I have just got used to it. I didnt notice many side effects with the ovidrel, only thing was that I normally have breast tenderness and didnt on ovidrel and that I cried and was alot more emotional. Every woman is diffrent though, I hope you dont have any side effects! :babydust: :bsv: :bsv: :bsv:


#14

[quote=OCWife2010]I am on my first cycle with Clomid. Headaches and very tired for about 3 days but nothing symptom-wise that I couldn’t handle. It worked on producing follies for me though - 3 of them at time of IUI.

One thing I was warned about though was that it thins your lining. And it happened to me. It made me really nervous. We had to take major steps to get my lining to 7.6mm today for the IUI (RE’s like it 8 to 12mm at time of trigger, mine was only 5.7mm at trigger).

I’ll never take Clomid again.

You should see what your RE thinks about Femara. Similar drug to Clomid without the lining issues, from what I’ve read.[/quote]

I was just switched to femara as the clomid caused cysts in my uterus. I only produced one follicle this cycle, which the nurse had said would probably happen with the switch- but she indicated it appeared to be “better quality”

OCWife2010- I noticed that you had your IUI on 11/27- I had my 4th IUI on the 27th as well… Just wanted to say that I hope you get your :bfp: and :bsv: